Skip to main content
Article
Nodal Solutions for a Quasilinear Schrödinger Equation with Critical Nonlinearity and Non-Square Diffusion
Communications on Pure and Applied Analysis
  • Yinbin Deng
  • Yi Li, Wright State University
  • Xiujuan Yan
Document Type
Article
Publication Date
11-1-2015
DOI
10.3934/cpaa.2015.14.2487
Citation Information
Yinbin Deng, Yi Li and Xiujuan Yan. "Nodal Solutions for a Quasilinear Schrödinger Equation with Critical Nonlinearity and Non-Square Diffusion" Communications on Pure and Applied Analysis Vol. 14 Iss. 6 (2015) p. 2487 - 2508 ISSN: 15340392
Available at: http://works.bepress.com/yi_li/96/